# SDR VNAA2011031600014

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 17,096 hours, 16,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280 LOWER RIGHT AND LEFT WEB ASSEMBLIES WERE CORRODED.  REPAIRS WERE ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
